# SDR TI1R001456

- Difficulty date: April 20, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING - CRACKED/SPLIT.  REMOVED AND REPLACED
